Solvability of a boundary value problem for hyperbolic equations
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 546-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a6,
author = {M. E. Lerner},
title = {Solvability of a boundary value problem for hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {546--550},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a6/}
}
M. E. Lerner. Solvability of a boundary value problem for hyperbolic equations. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 546-550. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a6/